It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Too much seizure medications

Too much seizure medications

[ Back to Messages ]

Message

Posted by Doreen on December 20, 2000 at 00:36:11:

My dad 69 took a stroke a year ago, one of the side effects are mild seizures where his eyeswill go to the left or right,& his head will swing to the right (involuntary),I feel the more the Doctor ups his medications the more frequent he gets the seizures. Depakote 1750mgs a day, neurition 1200mgs a day, tegatrol 1000mgs a day. If anyone with this problem please help me out.


Follow Ups




All times are GMT -7. The time now is 02:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!